MAUDE Adverse Event Report: COVIDIEN KENDALL; DRESSING,WOUND,OCCLUSIVE

COVIDIEN KENDALL; DRESSING,WOUND,OCCLUSIVE
Model Number 6640-
Medical Device Problem Code Sticking (1597)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently under way; upon completion the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported when the dressing was removed, skin was coming off as well.The patient was not harmed and no medical intervention or treatment was required.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
An investigation was performed for the reported customer complaint: ¿the customer reported when the dressing was removed, skin was coming off as well.The patient was not harmed and no medical intervention or treatment was required.¿ no lot number was provided.A review of the device history report (dhr) was unable to be performed.However, all dhrs are reviewed for accuracy prior to product release.In-process procedures are also in place to prevent nonconforming product in the manufacturing process.No product/sample was provided for evaluation.No additional information, pictures or videos were received.Therefore, a comprehen ive investigation was unable to be conducted.The reported customer complaint could not be confirmed.A root cause could not be determined.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
COVIDIEN
1647 perkins rd
augusta GA 30913
MDR Report Key6945658
Report Number1018120-2017-05100
Device Sequence Number718363
Product Code NAD
UDI-Device Identifier30884521007547
UDI-Public30884521007547
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number6640-
Device Catalogue Number6640-
Device Lot Number17C032062
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer09/26/2017
08/08/2018
Initial Report FDA Received Date10/12/2017
Supplement Report FDA Received Date08/01/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1